| Catalog Number |
6720-0330 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
12/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
As reported: "left hip [revision] - thigh pain, loose prosthesis probable".A 36 0° x3 insert, 50mm tritanium shell, 36 +5 biolox v40 head, and accolade ii #3 132° were revised to competitor devices.